# SDR ASAA2014022107255

- Difficulty date: February 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 69434771
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TRANSITION PANEL, BS 767-793 HAS MULTIPLE CORROSION SPOTS.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A1.  REPLACED WITH NEW IAW SRM 51-40-02-0G.
